8 results for contractive mapping.

Parameters for your search query:
Keyword    contractive mapping

Open AccessArticle
Export: RIS | BibTeX | EndNote
Fixed Point Results on Closed Ball for a New Rational Type Contractive Mappings in Complete Dislocated Metric Spaces
Turkish Journal of Analysis and Number Theory. 2017, 5(3), 86-92. DOI: 10.12691/tjant-5-3-2
Pub. Date: April 05, 2017Views: 7477Downloads: 5468
Open AccessArticle
Export: RIS | BibTeX | EndNote
(αo-λo)-Contractive Mapping in Multiplicative Metric Space and Fixed Point Results
Turkish Journal of Analysis and Number Theory. 2016, 4(3), 67-73. DOI: 10.12691/tjant-4-3-3
Pub. Date: August 22, 2016Views: 9011Downloads: 6877
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Fixed Point Theorems of Integral Type Contraction in Cone b-metric Spaces
Turkish Journal of Analysis and Number Theory. 2015, 3(6), 165-169. DOI: 10.12691/tjant-3-6-5
Pub. Date: December 31, 2015Views: 9266Downloads: 7153Citations: 4
Open AccessArticle
Export: RIS | BibTeX | EndNote
Common Fixed Point of Generalized αs-ψ-Geraghty Contractive Mappings on b-metric Spaces
American Journal of Applied Mathematics and Statistics. 2021, 9(2), 66-74. DOI: 10.12691/ajams-9-2-5
Pub. Date: July 15, 2021Views: 223Downloads: 432
Open AccessArticle
Export: RIS | BibTeX | EndNote
Approximation for a Common Fixed Point for Family of Multivalued Nonself Mappings
American Journal of Applied Mathematics and Statistics. 2017, 5(6), 175-190. DOI: 10.12691/ajams-5-6-1
Pub. Date: January 04, 2018Views: 6496Downloads: 4442
Open AccessArticle
Export: RIS | BibTeX | EndNote
Fixed Point Theorems for Expansive Mappings in G-metric Spaces
Turkish Journal of Analysis and Number Theory. 2017, 5(2), 57-62. DOI: 10.12691/tjant-5-2-3
Pub. Date: February 15, 2017Views: 8031Downloads: 5951
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Fixed Point Theorems on c-distance
American Journal of Applied Mathematics and Statistics. 2017, 5(1), 8-10. DOI: 10.12691/ajams-5-1-2
Pub. Date: January 22, 2017Views: 7022Downloads: 5084
Open AccessArticle
Export: RIS | BibTeX | EndNote
Common Fixed Point Theorem for Weakly Contractive Mappings in Cone Metric Spaces
American Journal of Applied Mathematics and Statistics. 2015, 3(4), 161-163. DOI: 10.12691/ajams-3-4-5
Pub. Date: August 09, 2015Views: 7564Downloads: 5634
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals


Article Types